Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Red, itchy rash on the palm that turns into thick callous within hours, turns white in the sun or on getting wet. No improvement with cortisone, anti-fungal cream. How can I get rid of this?

I have a red itchy rash on the palm of my left hand .It turns into a thick callous within hours.I use a foot scraper to remove the thick layers of skin.I have used cortisone cream and anti fungus cream with minor success.I have had this for over a year.It has not gotten worse.It also turns white in the sun or when it gets wet.How do I get rid of this?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi itchy rash over the palms changing to thick callous skin can be irritant changes to white in sun and wet conditions indicates that it is only due to dry can be treated with atarax 25 mg at night .antibiotic twice daily and application of moisteriser along with propysalic ointment after saline compressors can cure the condition
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor